MAUDE Adverse Event Report: BAXTER MEDICAL SYSTEMS GMBH + CO. KG OP-TISCH TRUSYSTEM 7000 U (DV); TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER MEDICAL SYSTEMS GMBH + CO. KG OP-TISCH TRUSYSTEM 7000 U (DV); TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device inspection is pending.Further investigation should confirm the root cause.Investigation results will be provided within a final report if new information will become available.
 
Event or Problem Description
Customer alleged that the ts7000 surgical table wobbles.This report was filed in our complaint handling system as complaint #(b)(4).
 
Event or Problem Description
Customer alleged that the ts7000 surgical table wobbles.This report was filed in our complaint handling system as complaint # (b)(4).
 
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The failure "ts7000 dv surgical table wobbles" couldn¿t confirmed during the inspection.During the inspection the technician checked the table, there was no wobbling, and the table was completely level.No issues were found.No parts were replaced.The root cause was traced to a user error.Based on this, no further actions are required.

Brand Name
OP-TISCH TRUSYSTEM 7000 U (DV)
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
frances coote
carl-zeiss-strasse 7-9
saalfeld thuringen 07318
MDR Report Key20818375
Report Number3007143268-2024-00074
Device Sequence Number21043647
Product Code GDC
UDI-Device Identifier00887761989719
UDI-Public887761989719
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1723633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date12/02/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown